Comptes Rendus
Problèmes mathématiques de la mécanique
Simulations de l'écoulement turbulent marin avec un modèle de déconvolution
[Simulations of turbulent ocean flow using a deconvolution model]
Comptes Rendus. Mathématique, Volume 347 (2009) no. 7-8, pp. 445-450.

We display a continous equation for the deconvolution process that generalizes the Van Cittert algorithm in the case of oceanic boundary conditions for a given fixed wind. We deduce a LES model for which we have existence and uniqueness of a strong solution. Finally, we display several numerical simulations showing the practical interest of the model.

On introduit une équation de déconvolution qui généralise l'algorithme de Van-Cittert pour des conditions aux limites de type océanique avec vent fixé. On en déduit un modèle de SGE pour lequel on a existence et unicité d'une solution régulière. Nous détaillons un ensemble de simulations numériques qui montrent l'intérêt pratique du modèle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2009.01.027

Anne-Claire Bennis 1; Roger Lewandowski 1; Edriss S. Titi 2, 3

1 IRMAR, campus Beaulieu, Université de Rennes I, 35042 Rennes cedex 1, France
2 Department of Computer Science and Applied Mathematics, Weizmann Institute of Science Rehovot, 76100, Israël
3 Department of Mathematics and Department of Mechanical and Aerospace Engineering, University of California, Irvine, CA 92697-3879, États-Unis
@article{CRMATH_2009__347_7-8_445_0,
     author = {Anne-Claire Bennis and Roger Lewandowski and Edriss S. Titi},
     title = {Simulations de l'\'ecoulement turbulent marin avec un mod\`ele de d\'econvolution},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {445--450},
     publisher = {Elsevier},
     volume = {347},
     number = {7-8},
     year = {2009},
     doi = {10.1016/j.crma.2009.01.027},
     language = {fr},
}
TY  - JOUR
AU  - Anne-Claire Bennis
AU  - Roger Lewandowski
AU  - Edriss S. Titi
TI  - Simulations de l'écoulement turbulent marin avec un modèle de déconvolution
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 445
EP  - 450
VL  - 347
IS  - 7-8
PB  - Elsevier
DO  - 10.1016/j.crma.2009.01.027
LA  - fr
ID  - CRMATH_2009__347_7-8_445_0
ER  - 
%0 Journal Article
%A Anne-Claire Bennis
%A Roger Lewandowski
%A Edriss S. Titi
%T Simulations de l'écoulement turbulent marin avec un modèle de déconvolution
%J Comptes Rendus. Mathématique
%D 2009
%P 445-450
%V 347
%N 7-8
%I Elsevier
%R 10.1016/j.crma.2009.01.027
%G fr
%F CRMATH_2009__347_7-8_445_0
Anne-Claire Bennis; Roger Lewandowski; Edriss S. Titi. Simulations de l'écoulement turbulent marin avec un modèle de déconvolution. Comptes Rendus. Mathématique, Volume 347 (2009) no. 7-8, pp. 445-450. doi : 10.1016/j.crma.2009.01.027. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.01.027/

[1] A.-C. Bennis, R. Lewandowski, E.S. Titi, A generalized Leray-deconvolution model of turbulence, in preparation, 2008

[2] A. Cheskidov; D.D. Holm; E. Olson; E.S. Titi On a Leray-α model of turbulence, Proceedings of Royal Society London, Series A, Mathematical, Physical and Engineering Sciences, Volume 461 (2005), pp. 629-649

[3] B.J. Geurts; D.D. Holm Regularization modeling for large eddy simulation, Physics of Fluids, Volume 15 (2003), p. L13-L16

[4] F. Hecht, O. Pironneau, A.L. Hyaric, K. Ohtsua, FreeFem++ Manual v2.21, 2006

[5] W. Layton; R. Lewandowski A high accuracy Leray-deconvolution model of turbulence and its limiting behavior, Analysis and Applications, Volume 6 (2008), pp. 23-49

[6] S. Stolz; N.A. Adams; L. Kleiser An approximate deconvolution model for large-eddy simulation with application to incompressible wall-bounded flows, Physics of Fluids, Volume 13 (2001), pp. 997-1015

[7] M. Ziane Regularity results for a Stokes type system, Applicable Aanalysis, Volume 58 (1995), pp. 263-293

Cited by Sources:

Comments - Policy